# SDR SIMA20120628002

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 29,512 hours, 27,495 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 1450474140940303
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4095 THE CREW REPORTED THAT DURING CLIMBOUT THROUGH 10500 FEET RECEIVED A BLEED 2 LEAK MESSAGE ON EICAS.  THE CREW COMPLIED WITH AOM 1 PROCEEDURES AND DECLARED AN EMERGENCY.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BLEED TUBE ASSEMBLY IAW AMM 36-11-09.  NO LEAKS NOTED, THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
